arrow
Volume 29, Number 4
Previous Issue Next Issue

Jiwei Jia, Xiaozhe Hu, Jinchao Xu & Chen-Song Zhang

10.4208/jcm.1012-m3397

J. Comp. Math., 29 (2011), pp. 367-395.

Preview Full PDF 1893 21531 Abstract

Kai Qu, Renhong Wang & Chungang Zhu

10.4208/jcm.1101-m3203

J. Comp. Math., 29 (2011), pp. 396-414.

Preview Full PDF 2032 21678 Abstract

Minfu Feng, Yanhong Bai, Yinnian He & Yanmei Qin

10.4208/jcm.1101-m2996

J. Comp. Math., 29 (2011), pp. 415-440.

Preview Full PDF 2128 21931 Abstract

Guiding Gu

10.4208/jcm.1103-m3422

J. Comp. Math., 29 (2011), pp. 441-457.

Preview Full PDF 1917 21961 Abstract

Suqin Chen, Yingwei Wang, & Xionghua Wu

10.4208/jcm.1103-m3434

J. Comp. Math., 29 (2011), pp. 458-473.

Preview Full PDF 2169 22149 Abstract

Hongen Jia, Kaitai Li, & Haiyan Sun

10.4208/jcm.1103-m3261

J. Comp. Math., 29 (2011), pp. 474-490.

Preview Full PDF 2060 21648 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard